Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/246905
Title: Векторные расслоения над однородным φ -пространством линейной группы Ли
Authors: Душкевич, О. Г.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1995
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1995. – № 2. – С. 48-51.
Abstract: A connection between some properties such as regularity, reductivity, existence of invariant normalization of Ф-space and special vector fiber bundle over the φ-space is studied
URI: https://elib.bsu.by/handle/123456789/246905
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1995, №2 (май)

Files in This Item:
File Description SizeFormat 
48-51.pdf163,26 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.